# SDR CA030327008

- Difficulty date: March 24, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft time: 31,708 hours
- Engine: Pwa PT6A65AR
- System (JASC): 3250 · Landing Gear Steering System
- Part: Hose
- Part number: SD3730311XA
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON LANDING ROLLOUT BOTH STEERING AND NORMAL BRAKES WERE LOST. BOTH HYDRAULIC CAUTION LIGHTS CAME ON.THE AIRCRAFT WAS MANEUVERED OFF THE RUNWAY USING DIFFERENTIAL POWER AND EMERGENCY BRAKES AND THEN B OUGHT TO A STOP AND SHUT DOWN. THE AIRCRAFT WAS TOWED TO THE HANGAR WHERE MAINTENANCE PERSONNEL FOUND A NOSE WHEEL STEERING HYDRAULIC LINE LEAKING IN THE NOSE GEAR WELL. FLUID WAS ESCAPING BETWEEN THEFLEXIBLE BRAIDED HOSE AND THE SWAGED FITTING. THE HOSE WAS REPLACED AND ALL OTHER HOSES IN THE VICI NITY WERE INSPECTED FOR DEFECTS.
